# SDR UALA2011011200176

- Difficulty date: January 11, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,994 hours, 11,332 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 79027013
- Part serial: 504
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENG HIGH STAGE BLEED VALVE WON`T OPEN.  ONLY 5 PSI AT IDLE.  LOCKED LEFT ENG HIGH STAGE BLEED CLOSE.  REPLACED NR 1 ENGINE HPSOV PER MM, OPS CHECKED GOOD, 33 PSI AT IDLE, 28 PSI WITH A SINGLE PACK OPERATING AND 21 PSI WITH TWO PACKS OPERATING.
